# SDR CA120604011

- Difficulty date: May 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 5,172 hours
- Engine: Cont IO520F
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: S19061
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE PILOT REPORTED THE FLAPS WOULD NOT RETRACT.  MAINTENANCE FOUND A FAILED UP LIMIT SWITH ON THE FLAP ACCUATOR, THE SWITCH WAS REPLACED WITH NEW AND GROUND FUNCTION CHECKED SERVICABLE.
